MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 6.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 6.0; PROSTHESIS, HIP
Catalog Number 51-101060
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 51-100050 item name tprlc 133 fp type1 pps so 5.0 lot # 7255853.51-103170 item name tprlc 133 t1 pps so 17x154mm lot # 6700397.51-101050 item name tprlc 133 fp type1 pps ho 5.0 lot # 7178386.51-103150 item name tprlc 133 t1 pps so 15x150mm lot # 7462705.51-100050 item name tprlc 133 fp type1 pps so 5.0 lot # 7481579.51-103200 item name tprlc 133 t1 pps so 20x160mm lot # 6429500.51-103170 item name tprlc 133 t1 pps so 17x154mm lot # 7089384.51-101050 item name tprlc 133 fp type1 pps ho 5.0 # lot # 7194487.51-100040 item name tprlc 133 fp type1 pps so 4.0 lot # 7650217.51-100050 item name tprlc 133 fp type1 pps so 5.0 lot # 7508981.51-100040 item name tprlc 133 fp type1 pps so 4.0 lot # 7378161.The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the stem punctured the interior packaging resulting in a loss of sterility.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2025-00294.0001825034-2025-00295.0001825034-2025-00296.0001825034-2025-00298.0001825034-2025-00299.0001825034-2025-00300.Visual examination of the returned product/provided photos identified damage to the sterile packaging (blister and/or pouch).Sterility has been compromised.The complaint was confirmed based on the evaluation of the returned product and provided photos.Dhr was reviewed and no discrepancies related to the reported event were found.The condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
TPRLC 133 FP TYPE1 PPS HO 6.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21332480
Report Number0001825034-2025-00297
Device Sequence Number8457296
Product Code KWA
UDI-Device Identifier00880304499072
UDI-Public(01)00880304499072(17)311217(10)7161459
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103755
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-101060
Device Lot Number7161459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Patient SexFemale